# SDR R61A201312061302

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 24,522 hours, 18,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR JAMMED AND SLIDE LEVER WOULD NOT DISARM.    ADJUSTED THE DOOR SLIDE AND IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
